CSpace

Browse/Search Results:  1-7 of 7 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Convergence properties of a restricted Newton-type method for generalized equations with metrically regular mappings 期刊论文
APPLICABLE ANALYSIS, 2022, 卷号: 101, 期号: 1, 页码: 14-34
Authors:  Rashid, M. H.;  Yuan, Ya-xiang
Favorite  |  View/Download:30/0  |  Submit date:2022/04/29
Generalized equation  set-valued mappings  metrically regular mappings  restricted Newton-type method  semi-local convergence  
Positive semidefinite penalty method for quadratically constrained quadratic programming 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 卷号: 41, 期号: 4, 页码: 2488-2515
Authors:  Gu, Ran;  Du, Qiang;  Yuan, Ya-xiang
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
quadratically constrained quadratic programming  semidefinite programming  semidefinite relaxation  penalty function  
STOCHASTIC TRUST-REGION METHODS WITH TRUST-REGION RADIUS DEPENDING ON PROBABILISTIC MODELS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2021, 页码: 41
Authors:  Wang, Xiaoyu;  Yuan, Ya-xiang
Favorite  |  View/Download:33/0  |  Submit date:2022/04/02
Trust-region methods  Stochastic optimization  Probabilistic models  Trust region radius  Global convergence  
EXACT PENALTY FUNCTION FOR \ell2,1 NORM MINIMIZATION OVER THE STIEFEL MANIFOLD 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2021, 卷号: 31, 期号: 4, 页码: 3097-3126
Authors:  Xiao, Nachuan;  Liu, Xin;  Ya-Xiang Yuan
Favorite  |  View/Download:36/0  |  Submit date:2022/04/02
orthogonality constraint  Stiefel manifold  nonsmooth optimization  augmented Lagrangian method  
A class of smooth exact penalty function methods for optimization problems with orthogonality constraints 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 37
Authors:  Xiao, Nachuan;  Liu, Xin;  Yuan, Ya-xiang
Favorite  |  View/Download:63/0  |  Submit date:2021/01/14
Orthogonality constraint  Stiefel manifold  augmented Lagrangian method  
LOW-RANK MATRIX ITERATION USING POLYNOMIAL-FILTERED SUBSPACE EXTRACTION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2020, 卷号: 42, 期号: 3, 页码: A1686-A1713
Authors:  Li, Yongfeng;  Liu, Haoyang;  Wen, Zaiwen;  Yuan, Ya-Xiang
Favorite  |  View/Download:60/0  |  Submit date:2020/09/23
low-rank matrix iteration  eigenvalue decomposition  inexact optimization method  polynomial filter  subspace extraction  
Metrically regular mappings and its application to convergence analysis of a confined Newton-type method for nonsmooth generalized equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 页码: 22
Authors:  Rashid, Mohammed Harunor;  Yuan, Ya-xiang
Favorite  |  View/Download:60/0  |  Submit date:2020/05/24
set-valued mappings  generalized equations  metrically regular mapping  semilocal convergence  point-based approximation